# SDR CA041119004

- Difficulty date: November 18, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,514 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5322012038
- Part serial: IL150
- Condition: Dirty
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLT CREW REPORTED THE NLG NOISY WHEN RETRACTED & SCRATCHES WERE SEEN IN THE NOSE WHEEL YOKE. ACFT PLACED ON JACKS & RETRACTION TEST CARRIED OUT. NO DISREPENCIES NOTED. APPEARED NLG OLEO HAD NOT EXTENDED COMPLETELY AFTER TAKEOFF. PRIOR TO RETRACTING MLG, HAD INTERFEERED WITH THE NOSE GEAR DOOR RETRACT MECANISM. STRUT DEFLATED & FOUND TO BE VERY STIFF & COULD NOT BE MOVED UP & DOWN WITH NORMAL HAND PRESSURE. AFTER DISASSEMBLY DIRT FOUND ACCUMULATED UNDER LOWER MICARTA GUIDE BUSHING WITHIN LOWER OLEO RETAINING NUT. ALL PARTS CLEANED & UNIT REASSEMBLED PER MM. UNIT SERVICED & FOUND TO BE FREE TO MOVE WITH HAND PRESSURE. UNIT PRESSUREIZED & SERVICED PER MM.  BINDING OF BUSHING INCREASED WITH COLDER TEMPS.
